Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Definition in Terms of Order Alone in the Linear Continuum and in Well-Ordered Sets

Oswald Veblen
Transactions of the American Mathematical Society
Vol. 6, No. 2 (Apr., 1905), pp. 165-171
DOI: 10.2307/1986294
Stable URL: http://www.jstor.org/stable/1986294
Page Count: 7
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.